Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 40, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 3, 2020, 10:36 AM EDT for 8 counties in Pennsylvania. It was in force for 54 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2020, 10:36 AM EDT (14:36 UTC)
- Expired
- Jun 3, 2020, 11:30 AM EDT
- In force
- 54 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Cumberland County, PA, Dauphin County, PA, Huntingdon County, PA, Juniata County, PA, Lebanon County, PA, Mifflin County, PA, Perry County, PA, Snyder County, PA
The radar
The State College radar (KCCX), 103 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 10:38 AM EDT | TSTM WND DMG | 2 Nw Lewistown, PA | TREES DOWN ON WIRES ALONG FERGUSON VALLEY ROAD. |
| Jun 3, 10:47 AM EDT | TSTM WND DMG | 2 Nw Mifflin, PA | TREES DOWN ON WIRES MUDDY RUN ROAD AT GREEN ACRES LANE. |
| Jun 3, 10:51 AM EDT | TSTM WND DMG | 3 Wsw Mcalisterville, PA | TREES DOWN ON WIRES ON JERICHO ROAD. |
| Jun 3, 11:20 AM EDT | TSTM WND DMG | 2 Sse Penn National Rac, PA | THREE TREES DOWN NEAR INTERSECTION OF ROUTE 22 AND 743. |
| Jun 3, 11:26 AM EDT | TSTM WND GST 58 | 2 Se Skyline View, PA | MESONET STATION AV372 HUMMELSTOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 10:08 AM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 2.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2031 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
197
WUUS51 KCTP 031436
SVRCTP
PAC041-043-061-067-075-087-099-109-031530-
/O.NEW.KCTP.SV.W.0040.200603T1436Z-200603T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
1036 AM EDT Wed Jun 3 2020
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Northern Huntingdon County in central Pennsylvania...
Dauphin County in south central Pennsylvania...
Mifflin County in central Pennsylvania...
Juniata County in central Pennsylvania...
Southwestern Snyder County in central Pennsylvania...
Perry County in south central Pennsylvania...
Northern Cumberland County in south central Pennsylvania...
Lebanon County in south central Pennsylvania...
* Until 1130 AM EDT.
* At 1034 AM EDT, severe thunderstorms were located along a line
extending from McClure to near Juniata Terrace to Huntingdon,
moving east southeast at 70 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Walnut, Richfield, Spruce Hill, Mcalisterville and McClure around
1040 AM EDT.
Perulack, East Waterford, Ickesburg, Blacklog, Millersburg,
Mexico, Honey Grove and New Bloomfield around 1050 AM EDT.
Colonel Denning State Park, Duncannon, Lykens, Dehart Dam,
Elizabethville, Bloserville, Fort Indiantown Gap, New Buffalo,
Loysville and Newport around 1100 AM EDT.
Carlisle, Progress, Harrisburg, Colonial Park, Linglestown, Enola,
Lemoyne, Steelton, New Cumberland and Camp Hill around 1110 AM
EDT.
This includes the following COVID-19 Test Sites...
Central Pennsylvania Clinic...
Colonial Park Harrisburg Urgent Care...
Eastside Campus...
Family Practice Enola...
Geisinger Holy Spirit ...
Geisinger Holy Spirit Jennifer Court...
Geisinger Lewistown Hospital...
Good Samaritan Hospital...
Hershey Medical Center...
Lebanon VA Medical Center...
MedExpress Urgent Care...
Mount Nittany Health...
QuickLab Huntingdon...
Rite Aid...
UPMC Carlisle Outpatient Surgery Center...
UPMC Pinnacle...
and WellSpan Health.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. ightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4025 7630 4019 7661 4012 7672 4018 7676
4023 7690 4020 7693 4016 7691 4015 7703
4007 7714 4035 7783 4056 7814 4070 7770
4074 7765 4085 7736 4076 7735 4065 7693
4060 7692 4066 7670 4054 7655 4032 7616
TIME...MOT...LOC 1434Z 292DEG 66KT 4070 7728 4058 7763 4048 7800
HAIL...0.88IN
WIND...70MPH
$$
Lambert1 follow-up statement
414
WWUS51 KCTP 031511
SVSCTP
Severe Weather Statement
National Weather Service State College PA
1111 AM EDT Wed Jun 3 2020
PAC061-087-109-031519-
/O.CAN.KCTP.SV.W.0040.000000T0000Z-200603T1530Z/
Huntingdon PA-Mifflin PA-Snyder PA-
1111 AM EDT Wed Jun 3 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HUNTINGDON...MIFFLIN
AND SOUTHWESTERN SNYDER COUNTIES IS CANCELLED...
The storms which prompted the warning have moved southeast and
out of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 PM EDT for
south central and central Pennsylvania.
LAT...LON 4032 7616 4025 7630 4024 7644 4015 7668
4023 7685 4023 7690 4020 7693 4016 7691
4015 7703 4008 7714 4032 7773 4038 7775
4068 7707 4068 7704 4064 7700 4065 7695
4062 7694 4059 7688 4065 7668 4053 7654
TIME...MOT...LOC 1509Z 298DEG 72KT 4043 7630 4029 7686 4017 7731
$$
PAC041-043-067-075-099-031530-
/O.CON.KCTP.SV.W.0040.000000T0000Z-200603T1530Z/
Dauphin PA-Juniata PA-Perry PA-Cumberland PA-Lebanon PA-
1111 AM EDT Wed Jun 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR DAUPHIN...CENTRAL JUNIATA...PERRY...NORTHERN CUMBERLAND AND
LEBANON COUNTIES...
At 1109 AM EDT, severe thunderstorms were located along a line
extending from near Myerstown to Penbrook to near Plainfield, moving
southeast at 75 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Steelton, Myerstown, Lebanon, Lawnton, Rutherford,
Bressler-Enhaut-Oberlin, Richland, Highspire, Newmanstown and Avon
around 1110 AM EDT.
Middletown, Hershey, Hummelstown, Lawn, Royalton, Campbelltown and
Boiling Springs around 1120 AM EDT.
This includes the following Interstates... The Pennsylvania Turnpike
between mile markers 212 and 238...and from mile markers 247 to 264.
Interstate 78 from mile markers 0 to 7.
Interstate 81 from mile markers 40 to 95.
Interstate 83 from mile markers 41 to 50.
Interstate 283 from mile markers 0 to 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4032 7616 4025 7630 4024 7644 4015 7668
4023 7685 4023 7690 4020 7693 4016 7691
4015 7703 4008 7714 4032 7773 4038 7775
4068 7707 4068 7704 4064 7700 4065 7695
4062 7694 4059 7688 4065 7668 4053 7654
TIME...MOT...LOC 1509Z 298DEG 72KT 4043 7630 4029 7686 4017 7731
HAIL...0.88IN
WIND...70MPH
$$
LambertWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:42 AM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 3, 7:42 AM EDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service State College PA 742 AM EDT Wed Jun 3 2020 .SYNOPSIS... Potentially strong thunderstorms are expected today and into the evening as a frontal boundary slides southward through the state. It will remain unsettled Thursday into Friday, and possibly right into the weekend. High pressure and dry air take hold Sunday and lasts into Tuesday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Earlier strong/severe storms have dropped into the lower Susq valley and continue southward. While they have weakened, some of the cells are still potent. They continue to move into less- favorable air, esp at the sfc. This convection seems to be more aloft than sfc-based. They should continue to weaken. Eyes turn to the large storms moving over LE from Lower ONT. These are on track to reach Warren Co around 6 AM. Will see what the lake water/temps and dewpoints do to them. This convection is a little faster than what model solutions have going. This would have repercussions on the going fcst, perhaps resulting in the storms being less potent if the heating of the day does not have as much time to occur before the storms reach the NC/NErn counties. However, the latest HRRR does develop a new batch of storms back to the west of this stuff, and moves it across in the current timing of the forecast. This is in line with the most notable short wave trough we see in this fast WNW flow. So, will hold the line for the time being on all timing, but add in the mention of stronger storms arriving a little quicker in the NW. Storm attributes/mode appear to be supercellular at first, but then would morph into clusters/bowing segments. Bulk shear is 50-60kts with the mid-levels holding 60kt westerly winds which, on a uni-direction shear day like today, will efficiently mix down and producing long-lived bow echoes. Lingering boundaries from overnight convection will make plenty of places to generate storms. The early-day timing across the north is a slight detriment to severe potential. Some sunshine and heating is expected in the SW, and the main boundary for storms to focus upon will create locations in the central and SWrn counties for development this aftn. The coverage over the Lower Susq and S-Central mtns is expected to be lower, but the atmos is still potent there. There may be CAPEs in the 2000 range in the SE, but high cloud coverage from upstream convection could knock that down. Shear is also around 40KTs there, lower than inn the north. It is only a couple of times a year that Central PA is placed into a ENH risk, so we need to be attentive to any cells that develop. Temps will be a function of the clearing we get and how early the storms occur in the north. Maxes should get into the 80s in the south, but only the lower 70s along the NY border. Wind will probably be gusting into the 20s over the SW/SC before the storms flare up there. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/... Storms should still be going early this evening in the southern third of the area, but clearing should be starting across the north. This clearing may self-destruct and turn to some fog, but if the clearing occurs earlier in the aftn, it could dry out well enough to keep fog patchy. Low clouds are also possible where the wind is an upslope (Alleghenies). Storms/showers will diminish for everyone but the SW around or shortly after midnight. Sticky air will keep the temps from falling out of the mid 60s for about half of the area. With some clearing, the nrn mtns could get into the 50s. The old boundary will likely be along the srn border Thurs morning, the sfc wind will be light and SWrly. Upper flow flattens to a W-E direction, and lingering moisture and daytime heat will lead to showers and storms in the aftn. The shear will be lacking, but CAPEs could reach 1000 or better across the south. So, a few of the storms could go severe, but most likely, without the shear, many will be sub-severe. SPC MRGL risk is enough to keep a close eye on them. Maxes Thurs will be just as warm across the north than the south, thanks to more sun up north. The coolest place will be the Laurels where clouds and a higher chc of showers exist. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... The old front will stall near the PA-MD border on Thu, keeping a chance of rain showers and maybe a few PM tstms through Fri. Generally a quarter to half an inch of rain is expected across the southern counties Thu-Fri, with locally higher amounts in storms. Lesser amounts north. The stationary front is progged to move offshore Fri night, with slightly drier air moving in for Sat. Another cold front and shortwave trough may touch off isolated showers/storms Sat, but drier air will be a limiting factor. Cooler, drier air will move in behind this front for Sun-Mon. We will see a warming trend into the middle of next week as the remnants of TS Cristobal moving up the MS valley help build an upper ridge over the eastern US. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... Multiple rounds of showers and t-storms will move across parts of the airspace from early this morning through early tonight. Confidence in exact timing/details is still somewhat uncertain, but the general storm evolution seemed to be handled reasonably well by the hires models. A cluster of storms currently moving across Lake Erie is fcst to track northwest to southeast across north-central PA from 13-18Z. Additional t-storms should form along a southeastward advancing cold front and impact the south central airspace later this afternoon into early tonight. Outside of t-storms, expect mainly VFR conditions to prevail during the 03/012Z TAF period. Some patchy fog is possible in the northern tier late tonight into early Thursday. Outlook... Thu...Showers/t-storms likely especially srn 1/2. Fri-Sat...Chance of showers/t-storms. Sun...VFR/no sig wx. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Dangelo/Evanego NEAR TERM...Dangelo SHORT TERM...Dangelo/Evanego LONG TERM...Gartner/Colbert AVIATION...Steinbugl
Hazardous weather outlook, Jun 3, 3:50 AM EDT, 6 hours 46 minutes before
Hazardous Weather Outlook National Weather Service State College PA 350 AM EDT Wed Jun 3 2020 PAZ005-006-010>012-017>019-037-041-042-045-046-049>053-058-040800- McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Schuylkill- 350 AM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are probable late this morning and early this afternoon. While wind damage is the primary threat today, tornadoes are also possible. Some of the storms will make heavy rainfall, which may lead to localized flooding, especially in areas which received heavy rain overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004-040800- Warren- 350 AM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible this morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ024>026-033>036-040800- Cambria-Blair-Huntingdon-Somerset-Bedford-Fulton-Franklin- 350 AM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible this afternoon and evening. While damaging wind gusts are the primary threat today, an isolated tornado is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds and small hail are possible, mainly after noon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ027-028-056-057-059-063>066-040800- Mifflin-Juniata-Perry-Dauphin-Lebanon-Cumberland-Adams-York- Lancaster- 350 AM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are probable this afternoon and early this evening. While wind damage is the primary threat today, an isolated tornado is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds and small hail are possible, mainly after noon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 3, 9:00 AM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service State College PA
900 AM EDT Wed Jun 3 2020
PAZ005-006-010-011-017-031330-
McKean PA-Potter PA-Cameron PA-Clearfield PA-Elk PA-
900 AM EDT Wed Jun 3 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...CLEARFIELD...
MCKEAN...POTTER...AND CAMERON COUNTIES UNTIL 930 AM EDT...
At 859 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Kinzua Bridge State Park to 10 miles south
of Marienville. Movement was southeast at 50 mph.
Wind gusts up to 55 mph and pea size hail are possible.
Locations impacted include...
St. Marys, DuBois, Ridgway, Johnsonburg, Sandy, Cameron, Wharton,
Emporium, Penfield, Rockton, Betula, Wilcox, James City, Force,
Benezette, East Branch Dam, Hicks Run, Kinzua Bridge State Park, S.B.
Elliot State Park and Medix Run.
This includes the following COVID-19 Test Sites...
DuBois Urgent Care Center...
Laboratory Collection Site - Ridgway...
Laboratory Services DuBois...
Penn Highland Health System...
Penn Highland Quality Care...
and Qcare DuBois.
LAT...LON 4158 7779 4147 7794 4147 7799 4144 7799
4098 7862 4104 7880 4114 7880 4119 7878
4120 7871 4126 7873 4137 7897 4135 7902
4135 7908 4134 7910 4141 7910 4145 7906
4145 7898 4144 7896 4154 7896 4179 7857
TIME...MOT...LOC 1259Z 284DEG 60KT 4171 7856 4133 7919
RXRSpecial weather statement, Jun 3, 9:36 AM EDT, 1 hour before
Special Weather Statement
National Weather Service State College PA
936 AM EDT Wed Jun 3 2020
PAZ017>019-024>026-031415-
Northern Centre PA-Clearfield PA-Blair PA-Cambria PA-Huntingdon PA-
Southern Centre PA-
936 AM EDT Wed Jun 3 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF CLEARFIELD...
HUNTINGDON...CENTRE...BLAIR...AND CAMBRIA COUNTIES UNTIL 1015 AM
EDT...
At 935 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Lecontes Mills to near S.B. Elliot State
Park to 8 miles south of Sandy. Movement was southeast at 50 mph.
Wind gusts 40 to 50 mph and nickel size hail are possible.
Strong thunderstorms will be near...
Clearfield, Curwensville and Lecontes Mills around 940 AM EDT.
Woodland around 945 AM EDT.
Jeffries around 950 AM EDT.
North Philipsburg, Philipsburg and Chester Hill around 955 AM EDT.
Patton, Blandburg and Hastings around 1000 AM EDT.
Tyrone, Tipton and Bald Eagle around 1005 AM EDT.
Other locations impacted by these storms include West Decatur,
Tunnelhill, Ramey, Brisbin and Westover.
This includes the following COVID-19 Test Sites...
Blue Course Drive...
Laboratory Collection Site Philipsburg...
Laboratory Services Clearfield...
Qcare Clearfield...
State College Urgent Care Center...
and UPMC Altoona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4106 7880 4112 7858 4124 7832 4123 7822
4074 7779 4051 7830 4045 7866 4078 7881
TIME...MOT...LOC 1335Z 340DEG 52KT 4116 7831 4105 7855 4099 7881
JurewiczSpecial weather statement, Jun 3, 10:15 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service State College PA
1015 AM EDT Wed Jun 3 2020
PAZ024>026-031500-
Blair PA-Cambria PA-Huntingdon PA-
1015 AM EDT Wed Jun 3 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF HUNTINGDON...BLAIR...AND
CAMBRIA COUNTIES UNTIL 1100 AM EDT...
At 1015 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Prince Gallitzin State Park to near
Carrolltown to near Belsano. Movement was southeast at 45 mph.
Wind gusts 40 to 50 mph and nickel size hail are possible.
Strong thunderstorms will be near...
Altoona and Bellwood around 1025 AM EDT.
Portage, Horseshoe Curve and Gallitzin around 1030 AM EDT.
Lilly, Canoe Creek State Park and Sankertown around 1035 AM EDT.
Hollidaysburg, Lakemont and Williamsburg around 1040 AM EDT.
Ski Gap around 1045 AM EDT.
Huntingdon, Royer and Roaring Spring around 1050 AM EDT.
Other locations impacted by these storms include Tunnelhill, Spring
Hill, Mundys Corner, Cassandra and Mapleton.
This includes the following COVID-19 Test Sites...
Altoona Urgent Care Center...
I Care Ebensburg...
QuickLab Huntingdon...
and UPMC Altoona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4058 7888 4063 7875 4066 7852 4046 7786
4040 7791 4039 7787 4037 7786 4036 7781
4030 7808 4024 7824 4030 7826 4025 7830
4030 7843 4025 7845 4029 7850 4032 7863
4033 7864 4049 7892
TIME...MOT...LOC 1415Z 302DEG 37KT 4062 7849 4059 7867 4053 7883
JurewiczSpecial weather statement, Jun 3, 10:17 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service State College PA
1017 AM EDT Wed Jun 3 2020
PAZ019-027-028-045-046-049>053-031500-
Columbia PA-Southern Lycoming PA-Southern Clinton PA-Union PA-
Northumberland PA-Montour PA-Juniata PA-Mifflin PA-Snyder PA-
Southern Centre PA-
1017 AM EDT Wed Jun 3 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF NORTHUMBERLAND...
MIFFLIN...CENTRE...JUNIATA...SNYDER...LYCOMING...MONTOUR...
COLUMBIA...UNION...AND CLINTON COUNTIES UNTIL 1100 AM EDT...
At 1017 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Williamsport to near Sand Bridge State Park
to near Weikert to near Belleville. Movement was southeast at 55 mph.
Wind gusts of up to 55 mph and penny size hail are possible.
Locations impacted include...
Williamsport, Bloomsburg, Berwick, Sunbury, Lock Haven, Lewistown,
Shamokin, Milton, Mount Carmel, Lewisburg, Selinsgrove, Danville,
Montoursville, Jersey Shore, Northumberland, Mifflinburg, Kulpmont,
Carroll, Woodward and Winfield.
This includes the following COVID-19 Test Sites...
Berwick Hospital Center...
Evangelical Hospital...
Family Practice Selinsgrove...
Family Practice Williamsport...
Geisinger...
Geisinger Bloomsburg Hospital...
Geisinger Gastroenterology/Endoscopy...
Geisinger Jersey Shore Hospital...
Geisinger Jersey Shore Medical Assoc Avis...
Geisinger Kulpmont...
Geisinger Lewistown Hospital...
Mount Nittany Health...
and UPMC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4088 7629 4081 7631 4066 7671 4065 7680
4061 7690 4063 7695 4059 7717 4056 7717
4046 7742 4062 7773 4115 7742 4131 7709
4117 7630 4113 7627 4113 7623 4095 7621
TIME...MOT...LOC 1417Z 303DEG 41KT 4124 7699 4102 7713 4085 7736 4064
7773
LambertLocal storm report, Jun 3, 10:31 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1031 AM EDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM TSTM WND DMG 1 SSE CLEARFIELD 41.01N 78.43W
06/03/2020 CLEARFIELD PA PUBLIC
LARGE TREE DOWN ON WIRES.
&&
RXRLocal storm report, Jun 3, 10:33 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1033 AM EDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG 5 NNW IRVONA 40.84N 78.59W
06/03/2020 CLEARFIELD PA PUBLIC
TREE DOWN ON WIRES.
&&
RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 12:39 AM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 96 min |
| Jun 3, 1:28 AM EDT | Severe Thunderstorm Warning | CTP | Tioga | 25 min |
| Jun 3, 1:49 AM EDT | Areal Flood Advisory | CTP | McKean | 116 min |
| Jun 3, 1:58 AM EDT | Special Weather Statement | CTP | Cameron, Clinton | 32 min |
| Jun 3, 2:29 AM EDT | Areal Flood Advisory | CTP | Cameron, Clinton | 2 hr |
| Jun 3, 3:35 AM EDT | Special Weather Statement | CTP | Juniata | 25 min |
| Jun 3, 4:04 AM EDT | Special Weather Statement | CTP | Juniata, Perry | 41 min |
| Jun 3, 4:23 AM EDT | Special Weather Statement | CTP | Tioga | 37 min |
| Jun 3, 6:12 AM EDT | Special Weather Statement | CTP | Warren | 33 min |
| Jun 3, 8:05 AM EDT | Special Weather Statement | CTP | Warren | 55 min |
| Jun 3, 9:00 AM EDT | Special Weather Statement | CTP | Cameron, Elk | 30 min |
| Jun 3, 9:36 AM EDT | Special Weather Statement | CTP | Clearfield | 39 min |
| Jun 3, 9:52 AM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 38 min |
| Jun 3, 10:15 AM EDT | Special Weather Statement | CTP | Blair, Cambria, Huntingdon | 45 min |
| Jun 3, 10:17 AM EDT | Special Weather Statement | CTP | Columbia, Juniata, Mifflin, Montour, Northumberland, Snyder and 1 more | 43 min |
| Jun 3, 10:50 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill | 40 min |
| Jun 3, 11:19 AM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 56 min |
| Jun 3, 2:55 PM EDT | Special Weather Statement | CTP | Cameron | 35 min |
| Jun 3, 3:21 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clinton | 54 min |
| Jun 3, 3:53 PM EDT | Special Weather Statement | CTP | Clinton | 37 min |
| Jun 3, 4:01 PM EDT | Special Weather Statement | CTP | Union | 44 min |
| Jun 3, 4:11 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Union | 64 min |
| Jun 3, 4:43 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland, Schuylkill, Snyder, Union | 47 min |
| Jun 3, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Juniata, Mifflin, Northumberland, Snyder, Union | 41 min |
| Jun 3, 5:00 PM EDT | Special Weather Statement | CTP | Sullivan | 60 min |
| Jun 3, 5:14 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 61 min |
| Jun 3, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Northumberland, Snyder | 64 min |
| Jun 3, 5:48 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Lebanon, Northumberland, Perry, Snyder | 57 min |
| Jun 3, 6:12 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 63 min |
| Jun 3, 6:21 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 54 min |
| Jun 3, 6:48 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Juniata, Perry | 57 min |
| Jun 3, 6:58 PM EDT | Special Weather Statement | CTP | Bedford | 62 min |
| Jun 3, 7:27 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, York | 63 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.